- Nurofen Express Maximum Strength 400 mg Tablets
- Nurofen 200mg Rapid Relief Liquid Capsules
- Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules
- Nurofen Express 200mg Tablets
- Nurofen Sinus and Pain Film-Coated Tablets Ibuprofen 200mg Pseudoephedrine Hydrochloride 30mg
- Nurofen Cold and Flu Film-Coated Tablets Ibuprofen 200mg Pseudoephedrine Hydrochloride 30mg
- Nurofen for Children Six Plus Orange 200mg/5ml Oral Suspension
- Nurofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension
- Senokot 7.5mg Tablets
- Senokot 7.5 mg/5 ml Syrup